# SDR UPS98226450

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 480-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION UNDER REMOVED TEFLON STRIP.  ALL CORROSION REMOVED IAW SRM 51-10-6, ALL AREAS INSPECTED AND REPAIRED IAW SRS ENGINEERING ORDER 98-10-005, UPS FILE NUMBER 727-53-2017.
